# SDR CALA2021052600735

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 112,902 hours, 17,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Cracked
- Location: Bs 1438 S38-39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7064 - LOWER HALF FUSELAGE STA 1438 BETWEEN S38R-S39R HAS CRACK REF NRC 9130394, SKIN DAMAGED AREA TRIMMED OFF PER SRM 53-00-01- 2R-29 REAPIR FIG 201. SKIN THICKNESS IS 0.056". HFEC CARRIED OUT PER B767 NTM PART6 51-00-19 REV 125, NO CRACK FOUND. REPAIR DOUB LER INSTALLED PER SRM 53-00-01-2R-29 REPAIR 29 FIG 201 DETAIL 1 CREATED DIP FOR CATEGORY B REPAIR INSPECTION REQUIREMENT PER SRM 53-00-01 REPAIR 29 FIG 201 TABLE V. PER SRM 53-00-01-R2-29 REPAIR 29 TABLE V(5) ACP INITIAL 1 TIME INSPECTION AT 6000 FLIGHT CYCLES AFTER REPAIR INSTALLATION (REPAIR ACP AT 17460 CYCLES) AND ALTERNATIVE 1 INSPECTIONS AT 12000 FLIGHT CYCLES THEREAFTER PER NDT PART 6, 51-00-01. THIS REPAIR IS A: ZONE A-CATEGORY B REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE............VD TOMC APPROVED  :  QC REVIEWED. TOMC APPROVED  :  QC REVIEWED. RECORDS UPDATE............VD INIT: 6000 FC (INIT WILL ITO TO RIR -0607) RIR:  12000 FC...............VD/U353583
